Doctor insights on:
Do Antibiotics Make You Tired
Was on antibiotic cepodem 200 for 12 days, recurring lung infection. Had side effects like tiredness, feeling of anxiety. Can that keep on afterwards?
Yes, it can happen: But even if you do have a period of those symptoms, it may be easy to treat them with brief psychotherapy. It's possible that serious emotional problems were hidden before, but if this really relates to the lung infection - it shouldn't require medication, but rather exploring your experience, learning how to deal with changes/losses/fears and having support for your recovery. Be well! good luck. ...Read moreGet help from a doctor now ›
Metallic taste, coughing, headaches, dark urine, tiredness, muscle pain, general feeling of unwell. 3courses of antibiotics last month.
See a doctor: You have many things at the same time.Please see a doctor. ...Read moreGet help from a doctor now ›
Im anemic, have respiratory infection they prescribed me iron supplements and antibiotics i take twice a day with a stook softner is tiredness normal?
Yes: Anemia means blood doesn't have enough iron to attach oxygen to then carry it to the place where your body needs it.So, cells are "holding their breath" trying not to run out of oxygen. Infection makes your immune system cells work overtime to kill bugs.Now they're overworked and out of breath ... Exhausting! by the way, space antibiotic & iron a few hours apart. Iron blocks drug absorption. ...Read moreGet help from a doctor now ›
Sinus puncture (extremely painful, 12 more sessions to go) plus antibiotics with cold/respiratory sympt and tiredness. Before only had light sore throat for 3 weeks and asthma. Appropriate treatment?
Stop the torture: This used to be done about 40 years ago. No more puncture. Get a ct sinus to find out what the problem is. Then make sure your nasal mucosa is not swollen. See an allergist to find out what the trigger is and whether you have an immune defect. You may also try irrigating the sinuses with saline on a daily basis. Doxycycline is not the drug of choice. Need new doctor. ...Read moreGet help from a doctor now ›
Antibiotics: Fatigue can be caused by many factors, and if you are wondering if the antibiotics caused the fatigue it is possible. Underlying infection can also cause fatigue, as can anemia, thyroid disease, cardiac problems, and many other things. To narrow down the diagnosis it is worth seeing your primary care doctor. ...Read moreGet help from a doctor now ›
Many reasons: Usually you feel tired due to the infection that has caused you to need the antibiotic. Some antibiotics can cause side affects that could contribute, such as diarrhea . Consult w your dr. If you are overly tired while on certain meds! ...Read moreGet help from a doctor now ›
Yes, it can happen: I've certainly experienced it and so have my patients. I think it often is masked by the fatigue symptoms of the condition for which it is prescribed. Also, i think the new exotic super strong antibiotics might be even more likely to do this than the old penicillin. Some innocent bacteria, etc. Get killed by the drug like unintended war casualties and can imbalance your systems a bit. Get well! ...Read moreGet help from a doctor now ›
- Talk to a doctor live online for free
- Why do antibiotics make you tired?
- Do antibiotics make you constipated?
- Do antibiotics make you weak?
- Do antibiotics make you poop?
- Do antibiotics make you sweat?
- Do antibiotics make you bloated?
- Do antibiotics make you lose weight?
- Do antibiotics make you fart?
- Talk to a infectious disease specialist online for free